Volume 2, Issue 4 (12-2000)                   IJPR 2000, 2(4): 236-236 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

I. R. Durrani, Z. R. Bhatti, M. Sharif. Solition behaviour in models of baroclinic instability. IJPR. 2000; 2 (4) :236-236
URL: http://ijpr.iut.ac.ir/article-1-8-en.html

Abstract:   (12066 Views)

  Here we concern ouraelves with the derivation of a system of evolution equations for slowly varying amplitude of a baroclinic wave packet. The self-induced transparency, Sine-Gordon, and nonlinear Schrodinger equations, all of which possess soliton solutions, each arise for different inviscid limits. The presence of viscosity, however, alters the form of the evolution equations and changes the character of the solutions from highly predictable soliton solutions to unpredictable chaotic solutions. When viscosity is weak, equations related to the Lorenz attractor equations obtain, while for strong viscosity the Ginzburg-Landau equation obtain.

Full-Text [PDF 513 kb]   (2122 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb

تحت نظارت وف بومی آسپا-وف